MAUDE Adverse Event Report: KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.

KARL STORZ SE & CO. KG BIOPSY AND GRASPING FORCEPS, 5 FR.
Model Number 26160UHW
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the event description "wire broken" prior procedure.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Additional information is provided in section d9 to reflect that the product was returned for evaluation.The investigation is not completed yet.The investigation results are pending.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction g2: foreign selected.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction: this mdr is being retracted.A total of 3 devices were used from article 011050-10 which is a package of 10.Mdr 9610617-2025-00829 was filed to capture 3 devices used from this package of 10.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the connecting rivet of the forceps has come loose in the joint on the distal side.The manufacturer's 8d report identifies several root causes for the issue.Firstly, the rivet came loose.This was due to the weld on the jaw part not being deep enough.Additionally, the countersink on the jaw part was too small, and the employee did not perform the countersinking process correctly.The corresponding operating instructions refer to a visual and functional inspection of the device and that overloading should be avoided.Supplemental 1 of this mdr 9610617-2025-00836 to retract the initial mdr was submitted in error.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported "display defect".No negative impact in state of health reported.

Brand Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Common Device Name
BIOPSY AND GRASPING FORCEPS, 5 FR.
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22015685
Report Number9610617-2025-00836
Device Sequence Number9411709
Product Code GCJ
UDI-Device Identifier04048551094679
UDI-Public04048551094679
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K934937
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26160UHW
Device Catalogue Number26160UHW
Device Lot NumberZL01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer05/29/2025
05/27/2025
10/22/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date05/29/2025
06/02/2025
10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown